# SDR MWEA00508

- Difficulty date: June 18, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 43,886 hours, 29,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 5573
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MKE - AFT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK.  (X)
